# SDR USAA2011080100022

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 8,609 hours, 2,683 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED DOOR 4L SLIDE PRESSURE LOW.  MAINTENANCE PERFORMED CIDS RESET - MESSAGE CLEARED.
